| Model Number |
FTL5.0P-NC |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of (b)(6) 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
Event or Problem Description
Avanos medical received a single report that referenced two different incidences, which were associated with separate units, involving two different events.This is the first of two reports.Refer to 3011270181-2023-00139 for the second event.It was reported the tube broke while inside the patient.A new device was placed.Additional information received 28-nov-2023 stated the patient was a regional neonatal intensive care unit (rnicu) patient and the event occurred a couple of days after the device was inserted.The patient is stable, no reported injury.
Additional Manufacturer Narrative
The received sample device was evaluated.The product packaging was not received with the sample.The product did not contain a lot number identification.After cleaning and decontamination, the sample was examined in a well-lit area.It appears in generally clean condition.The tubing was received in two segments.The orange port was attached at the proximal end.The connection appears to be secure.The distal segment has the skives and rounded edge.The point of separation was then examined under magnification.The edges were smooth and even.The separation was directly adjacent to the "0" in the 20cm depth marker.The two segments align to show the entire device is present.Root cause could not be determined.All information reasonably known as of 16-feb-2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint comp-ghc-23-04886.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.